# SDR SWAA2022082947305

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 27,244 hours, 12,560 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK- R2 DOOR SLIDE SKIRT RIDES LOW/CATCHES ON LOWER DOOR SILL WHEN DOOR OPENED/CLOSED / [01] REPOSITIONED R2 DOOR EMERGENCY DOOR SLIDE SKIRT AS PER REF. B737-800 AMM 25-66-01-400-803 AND MT 725-61-06;[02] VERIFIED R-2 DOOR SLIDE IN STEP # 1
